Physiology of Addiction - Dr. Snider will provide a greater understanding of the addicted brain and the toll addiction has on all facets of wellness. Presented By: Dr. Jonathon Snider, Licensed Clinical Psychologist, North Central Health Care Connecting the Dots for Treatment and Recovery - This session will connect the information from the presentations to programs available at NCHC and the greater community. Presented By: Robert Wilcox, Law Enforcement Liaison, North

Time: 12:30pm - 1:30pm Room: Iris Room

Special Topic Professional Development Opportunities

Topic: Navigating the World of Addiction

Time: 4 hours (space limited – formal run-through)

Date: Tuesday, June 11, 2019

Register through HealthStream

New Topic: Competencies for All

Time: 1 hour Presenters: Judy Rannow Description: As a manager, you have heard quite a bit about competencies. In this session we will cover the need for competencies and how to develop, use and validate competencies to drive service excellence and employee engagement. Time: 1:00pm – 2:00pm Room: DeSantis Room

Date: Wednesday, May 22, 2019

Topic: Effective Meetings

Central Health Care

Date: Wednesday, May 29, 2019

New Topic: Performance Improvement Conversations

Time: 2 hours

Presenters: Chris Bleck **Description:** Having performance improvement conversations can be one of the most challenging things managers do. In this session you will learn how to prepare for and have a performance improvement conversation. Leave with the tools and knowledge to effectively provide performance feedback and coaching. Date: Tuesday, June 4, 2019 Time: 1:00pm – 3:00pm Room: Iris Room

Open Session Professional Development Opportunities

Register through HealthStream **Topic: Stages of Team Development**

Target Audience: All Staff

Time: 2 hours Presenters: Judy Rannow Description: If you lead or are part of a group, understanding the different stages of team development and how to navigate between the various stages is crucial for success. Date: Tuesday, May 21, 2019 Time: 2:00pm - 4:00pm

Room: DeSantis Room

Target Audience: All Staff **Presenters:** Judy Rannow

Target Audience: All Staff

Presenters: Dr. Jonathon Snider Daniel Shine and Robert Wilcox

Target Audience: Managers

Target Audience: Managers

Time: 1 hour Description: Understanding what makes an effective meeting as well as how to lead effective meetings will help reduce meeting burnout and increase meeting productivity. This session will provide an understanding of what needs to be done to ensure effective meetings as well as how to lead them.

Register through HealthStream

Description: Navigating Recovery and Addiction - This session will explore substance abuse addiction, Co-Occurring Disorders and Pathways to Recovery. Presented By: Daniel Shine, Manager of Lakeside Recovery and Clinical On-Call

Manager of Behavioral Health Services, North Central Health Care.

For forms and links, please visit www.norcen.org/ProfessionalDev

2019 Professional Development Opportunities for NCHC Employees

Upcoming Conferences, Trainings & Seminars to help develop each employee's professional skills. These opportunities for continuous improvement include on-site internal and external trainings as well as off-site opportunities. Please submit completed NCHC Professional Development Request Form to Organizational Development or sign-up in HealthStream.

Manager Specific Professional Development Opportunities





Time: 12:30pm – 4:30pm

Room: NCHC Theater



2019 Professional Development Opportunities

for NCHC Employees

Upcoming Conferences, Trainings & Seminars to help develop each employee's professional skills. These opportunities for continuous improvement include on-site internal and external trainings as well as off-site opportunities. Please submit completed NCHC Professional Development Request Form to Organizational Development or sign-up in HealthStream.



Topic: Clinical Documentation Time: 1 hour

Target Audience: Staff

Presenter: Ki, Hoppe, RN, LNC, CPHRM, Sr. Risk Specialist for Coverys Description: Understanding the importance and impacts of appropriate clinical documentation is key to providing appropriate services and proper billing. This session will cover the basic musts for clinical documentation.

Date: Tuesday, June 4, 2019 Date: Tuesday, June 4, 2019 Date: Tuesday, June 4, 2019 Date: Wednesday, June 5, 2019 Date: Wednesday, June 5, 2019 Date: Wednesday, June 5, 2019

- Time: 9:00am-10:00am **Time:** 11:00am-12:00pm **Time:** 3:00pm-4:00pm Time: 8:00am-9:00am Time: 10:00am-11:00am **Time:** 1:00pm-2:00pm
- Room: Computer Lab Room: Computer Lab Room: DeSantis Room Room: Computer Lab Room: Computer Lab **Room:** DeSantis Room

UWGB BHTP Professional Development Opportunities

Submit completed NCHC Professional Development Request Form to OD

Topic: Ethics & Boundaries – Stepping Forward when Colleagues Cross the Line

Target Audience: All Staff Date: Friday, June 12, 2020

Time: 8:30am-12:30pm

Cost: \$15 (includes 4 CEH)

Location: Stoney Creek, Rothschild Presenter: Dana Johnson, MSW, CAPSW Description: This workshop focuses on appropriate ethics and boundaries in client-social worker and peer-to-peer relationships.

Topic: Identification and Treatment of Geriatric Depression and Anxiety for Improved Health Outcomes

Target Audience: Staff working in jails Date: Friday, June 21, 2019

Location: Oshkosh

Presenter: Suzanna Walters-Castillo, Ph. D.

Description: Depression and anxiety may be co-morbid with different dementias, substance abuse and major medical conditions. Though treatment challenges for emotional and cognitive disorders exist, it is essential to understand the unique nature of these late life disorders. This class will examine risk factors, evidence based screening tools and treatment approaches.

NCHC Ongoing Special Topic Professional Development Opportunities

*These sessions have been added to the NCHC New Hire Orientation. Staff that have not yet attended are welcome to attend the sessions. Contact Mary Jo Monday to register (dates/times may change based on presenters schedule).

Topic: NCHC: Who We Serve Trauma & Trauma Informed Care Overview

Time: 1/2 hour Date: Tuesday (Day 2 NHO)	Time: 10:00am-10:30am	Presenter: Judy Rannow Room: Board Room	
Topic: Situational Awareness & (
Time: 2 hours			Presenters: Bob Wilcox, Chuck Ke

Date: Thursday (Day 2 NHO)

Time: 10:00am – 12:15pm

Presenters: Bob Wilcox, Chuck Kerstell & CART Team Room: Board Room

For forms and links, please visit www.norcen.org/ProfessionalDev

Time: 9:00am-4:00pm

materials and 6 CEH)

Cost: \$35 (includes lunch,